# SDR SWIA200413722

- Difficulty date: August 14, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 22,831 hours, 29,682 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6226684006
- Part serial: 1379
- Condition: Failed
- Location: Auto Pilot
- Part time: 2,014 hours, 2,532 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT ELEVATOR SERVO FAILURE ON FINAL APPROACH.  REPLACED AUTOPILOT ENGAGE PANEL ASSY WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
